MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR; ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR; ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens customer care center (ccc) regarding an erroneously elevated high-sensitivity troponin i (tnih) result on a patient sample obtained on the advia centaur cp instrument.Siemens evaluated the instrument data and the information provided by the customer.Reagent issues were ruled out based on review of quality control (qc) which showed recovery within acceptable ranges and no issues were reported with other patient samples.No observable clots, fibrin, or lipemia present in the patient sample.Based on the available information, the cause of the discordant result cannot be determined.A product problem has not been identified.The customer is operational, and the reported issue was resolved by routine troubleshooting.No further evaluation is required.
 
Event or Problem Description
The customer reported an erroneously elevated high-sensitivity troponin i (tnih) result on a patient sample was obtained on an advia centaur cp instrument.The erroneous result was reported to the physician and was not questioned.A new sample was drawn from the same patient and tested on same advia centaur cp instrument.The result obtained was lower.Again, the initial sample was repeated on the original instrument and similar lower result was obtained.Both the results were same and considered correct.This repeat result was reported to the physician.There are no known reports of adverse health consequences or patient interventions due to the event.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr (1219913-2026-00072) on 08-apr-2026.Correction: previously in section d4, the primary udi number field was updated incorrectly.Therefore, the section d4 has been revised with the correct udi details.

Brand Name
ADVIA CENTAUR
Common Device Name
ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave,
tarrytown, NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st. east
registration #: 1219913
walpole MA 02032
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key24820203
Report Number1219913-2026-00072
Device Sequence Number17678783
Product Code MMI
UDI-Device Identifier00630414602912
UDI-Public(01)00630414602912(10)05475114(17)261230
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10994774
Device Lot Number05475114
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age85 YR
Patient SexMale